On Markovian decision processes with unbounded rewards
Girlich, H.
Banach Center Publications, Tome 6 (1980), p. 133-139 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:209109
@article{bwmeta1.element.bwnjournal-article-bcpv6i1p133bwm,
     author = {Girlich, H.},
     title = {On Markovian decision processes with unbounded rewards},
     journal = {Banach Center Publications},
     volume = {6},
     year = {1980},
     pages = {133-139},
     zbl = {0444.62014},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-bcpv6i1p133bwm}
}
Girlich, H. On Markovian decision processes with unbounded rewards. Banach Center Publications, Tome 6 (1980) pp. 133-139. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-bcpv6i1p133bwm/